MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC HEMOSPHERE CLEARSIGHT MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES LLC HEMOSPHERE CLEARSIGHT MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMCSM10
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three initial medwatch reports are being submitted for each of the reported events (manufacturer references 2025-29861-01, 2025-29862-01, 2025-29638-01 / mfr report nr 2015691 2025 09308).The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use of this hemosphere clearsight module in three different procedures (laryngectomy, gastrectomy and hemicolectomy), the blood pressure values displayed were 20 mmhg higher than those shown on the anesthesia monitor (manufacturer complaint references (b)(6) respectively).The pressure controller, trifurcated cable and heart reference sensor were tested without success.There was no error message or alarm displayed.It was during the hemicolectomy case that the issue was resolved replacing the clearsight module, after confirming the accuracy of the anesthesia monitor values using a brachial cuff.There was no allegation of patient injury.The device was available for evaluation; however, it has not been received yet.
 
Additional Manufacturer Narrative
Added: h2 (type of follow-up).Updated: g3 (date received by manufacturer), g6 (type of report), h6 (component code, type of investigation, investigation findings, investigation conclusions).The device involved in this case was not available for evaluation.Without return of the product, a complete investigation of the reported event is unable to be performed.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.Since the affected unit was not returned for evaluation, a product non-conformance or device failure could not be confirmed.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.Based on the available information, no action was required at this time; however, all events will continue to be reviewed and monitored.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Finally, the device was received for evaluation.The report of high readings was unable to be confirmed.The hemcsm10 was connected to a known working hem1 monitor hot mock-up system.The hemcsm10 caused no errors and it was able to obtain normal bp readings and waveform.It was monitored for one hour and map remained stable at 84mmhg.Bp readings also remained stable.Additionally, the lower enclosure was found cracked near the screw on the rounded corner.Also, based on the available information there is not sufficient evidence to suggest that the device related issue resulted from incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.

Brand Name
HEMOSPHERE CLEARSIGHT MODULE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key23567341
Report Number2015691-2025-09309
Device Sequence Number9859887
Product Code DQK
UDI-Device Identifier00690103202762
UDI-Public(01)00690103202762(11)230311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMCSM10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/22/2025
03/13/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/25/2025
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight74 KG